Alert archive / Wyoming / Winter Storm Warnings in 2017
Winter Storm Warning 18, NWS Riverton, WY
NWS Riverton, WY issued this winter storm warning at Sep 20, 2017, 12:52 AM MDT for 4 counties in Wyoming. It took effect at Sep 20, 2017, 9:00 PM MDT. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2017, 12:52 AM MDT (06:52 UTC)
- In effect from
- Sep 20, 2017, 9:00 PM MDT
- Expired
- Sep 20, 2017, 9:14 PM MDT
- In force
- 14 min
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Sublette County, WY, Teton County, WY
The radar
The Riverton/Lander radar (KRIW), 120 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 6.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2127 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
855 WWUS45 KRIW 200652 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 1252 AM MDT Wed Sep 20 2017 ...A New Storm System Will Take Aim On Western Wyoming Tonight Into At Least Friday... .The large, cold, and wet pacific Pacific storm will continue to affect western and northwestern Wyoming through Friday. Isolated snow showers today will increase to to numerous across the western and northwestern mountains this evening. Heavier snowfall is across the Teton, Gros Ventre, and Wind River Mountains above 8500 feet where from 8 to 20 inches of snow can be expected through noon Friday. WYZ014-015-202200- /O.UPG.KRIW.WS.A.0020.170921T0300Z-170922T1800Z/ /O.NEW.KRIW.WS.W.0018.170921T0300Z-170922T1800Z/ Wind River Mountains West-Wind River Mountains East- 1252 AM MDT Wed Sep 20 2017 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... The National Weather Service in Riverton has issued a Winter Storm Warning for heavy snow, which is in effect from 9 PM this evening to noon MDT Friday. The Winter Storm Watch is no longer in effect. * TIMING...A few isolated snow showers today will give way to moderate to heavy snow tonight over the Wind River Mountains...continuing through Friday morning. Total snowfall will range from 10 to 20 inches above 8500 feet with snow accumulations of 4 to 10 inches from 7500 to 8500 feet. * SNOWFALL...10 to 20 inches above 8500 feet with 4 to 10 inches down to 7500 feet. * MAIN IMPACT...Heavy snow will make travel difficult at times...mainly over Togwotee Pass. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter storm warning means significant amounts of snow, and or blowing snow are expected or occurring. This could make travel very hazardous or impossible. If you must travel keep some food, water, and an extra flashlight in your vehicle in case of an emergency. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ012-202200- /O.NEW.KRIW.WS.W.0018.170921T0300Z-170922T1800Z/ Teton and Gros Ventre Mountains- 1252 AM MDT Wed Sep 20 2017 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... The National Weather Service in Riverton has issued a Winter Storm Warning for heavy snow, which is in effect from 9 PM this evening to noon MDT Friday. * TIMING...A few isolated snow showers today will give way to moderate to heavy snow tonight over the Teton and Gros Ventre Mountains...continuing through Friday morning. Total snowfall will range from 8 to 18 inches above 8500 feet with snow accumulations of 3 to 8 inches from 7500 to 8500 feet. * SNOWFALL...8 to 18 inches above 8500 feet with 3 to 8 inches down to 7500 feet. * MAIN IMPACT...Heavy snow will make travel difficult at times. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter storm warning means significant amounts of snow, and or blowing snow are expected or occurring. This could make travel very hazardous or impossible. If you must travel keep some food, water, and an extra flashlight in your vehicle in case of an emergency. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ001-002-202200- /O.NEW.KRIW.WW.Y.0032.170921T0300Z-170922T1800Z/ Yellowstone National Park-Absaroka Mountains- Including the cities of Lake, Mammoth, and Old Faithful 1252 AM MDT Wed Sep 20 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... The National Weather Service in Riverton has issued a Winter Weather Advisory for snow, which is in effect from 9 PM this evening to noon MDT Friday. * TIMING...A few isolated snow showers today will give way to moderate snow tonight over Yellowstone and the Absaroka mountains... continuing through Friday morning. Total snowfall will range from 6 to 12 inches above 8500 feet with snow accumulations of 3 to 6 inches from 7500 to 8500 feet. * SNOWFALL...6 to 12 inches above 8500 feet with 3 to 6 inches down to 7500 feet. * MAIN IMPACT...Moderate to occasionally heavy snow will make travel difficult at times. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter weather advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered and slick roads with limited visibilities. Slow down, and allow extra time to reach your destination. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ024-202200- /O.NEW.KRIW.WW.Y.0032.170921T1200Z-170922T1800Z/ Salt River and Wyoming Ranges- 1252 AM MDT Wed Sep 20 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THURSDAY TO NOON MDT FRIDAY... The National Weather Service in Riverton has issued a Winter Weather Advisory for snow, which is in effect from 6 AM Thursday to noon MDT Friday. * TIMING...A few isolated snow showers tonight give way to moderate to occasionally heavy snow by Thursday morning over the Salt and Wyoming Mountains...continuing through Friday morning. Total snowfall will range from 4 to 12 inches above 8500 feet with snow accumulations of 2 to 4 inches from 7500 to 8500 feet. * SNOWFALL...4 to 12 inches above 8500 feet with 2 to 4 inches down to 7500 feet. * MAIN IMPACT...Heavy snow will make travel difficult at times. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter weather advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered and slick roads with limited visibilities. Slow down, and allow extra time to reach your destination. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$
2 follow-up statements
816 WWUS45 KRIW 202022 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 222 PM MDT Wed Sep 20 2017 ...A New Storm System Will Take Aim On Western Wyoming Tonight Into At Least Friday... .The large, cold, and wet pacific Pacific storm will move quickly into much of Western Wyoming this evening and continue to affect western and northwestern Wyoming through Friday. Isolated snow showers this afternoon will increase to to numerous across the western and northwestern mountains this evening. Heavier snowfall is across the Teton, Gros Ventre, and Wind River Mountains above 8500 feet where from 8 to 20 inches of snow can be expected through noon Friday. WYZ014-015-211200- /O.CON.KRIW.WS.W.0018.170921T0300Z-170922T1800Z/ Wind River Mountains West-Wind River Mountains East- 222 PM MDT Wed Sep 20 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... * TIMING...A few isolated snow showers this afternoon will give way to moderate to heavy snow tonight over the Wind River Mountains... continuing through Friday morning. Total snowfall will range from 10 to 20 inches above 8500 feet with snow accumulations of 4 to 10 inches from 7500 to 8500 feet. Any precipitation over South Pass will likely remain rain tonight and Thursday before changing over to snow later Thursday night. * SNOWFALL...10 to 20 inches above 8500 feet with 4 to 10 inches down to 7500 feet. The higher amounts will be on the north half of the range. * MAIN IMPACT...Heavy snow will make travel difficult at times... mainly over Togwotee Pass. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter storm warning means significant amounts of snow, and or blowing snow are expected or occurring. This could make travel very hazardous or impossible. If you must travel keep some food, water, and an extra flashlight in your vehicle in case of an emergency. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ012-211200- /O.CON.KRIW.WS.W.0018.170921T0300Z-170922T1800Z/ Teton and Gros Ventre Mountains- 222 PM MDT Wed Sep 20 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... * TIMING...A few isolated snow showers this afternoon will give way to moderate to heavy snow tonight over the Teton and Gros Ventre Mountains...continuing through Friday morning. Total snowfall will range from 8 to 18 inches above 8500 feet with snow accumulations of 3 to 8 inches from 7500 to 8500 feet. * SNOWFALL...8 to 18 inches above 8500 feet with 3 to 8 inches down to 7500 feet. * MAIN IMPACT...Heavy snow will make travel difficult at times including over Teton Pass. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter storm warning means significant amounts of snow, and or blowing snow are expected or occurring. This could make travel very hazardous or impossible. If you must travel keep some food, water, and an extra flashlight in your vehicle in case of an emergency. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ024-211200- /O.EXT.KRIW.WW.Y.0032.170921T0300Z-170922T1800Z/ Salt River and Wyoming Ranges- 222 PM MDT Wed Sep 20 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... * TIMING...A few isolated snow showers this afternoon will give way to moderate to occasionally heavy snow tonight over the Salt and Wyoming Mountains...continuing through Friday morning. Total snowfall will range from 4 to 12 inches above 8500 feet with snow accumulations of 2 to 4 inches from 7500 to 8500 feet. * SNOWFALL...4 to 12 inches above 8500 feet with 2 to 4 inches down to 7500 feet. * MAIN IMPACT...Heavy snow will make travel difficult at times. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter weather advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered and slick roads with limited visibilities. Slow down, and allow extra time to reach your destination. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ WYZ001-002-211200- /O.CON.KRIW.WW.Y.0032.170921T0300Z-170922T1800Z/ Yellowstone National Park-Absaroka Mountains- Including the cities of Lake, Mammoth, and Old Faithful 222 PM MDT Wed Sep 20 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT FRIDAY... * TIMING...A few isolated snow showers this afternoon will give way to moderate snow tonight over Yellowstone and the Absaroka mountains... continuing through Friday morning. Total snowfall will range from 6 to 12 inches above 8500 feet with snow accumulations of 3 to 6 inches from 7500 to 8500 feet. * SNOWFALL...6 to 12 inches above 8500 feet with 3 to 6 inches down to 7500 feet. * MAIN IMPACT...Moderate to occasionally heavy snow will make travel difficult at times. * OTHER IMPACTS...Campers and hunters should be prepared for cold snowy and windy conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A winter weather advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered and slick roads with limited visibilities. Slow down, and allow extra time to reach your destination. Check the latest road conditions at wyoroad.info or by dialing 5 1 1. && $$ Team Riverton
632 WWUS45 KRIW 210314 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 914 PM MDT Wed Sep 20 2017 ...Pacific Storm System to Remain Wet, But Too Warm for Significant Snow Below 10000 feet... .The strong Pacific storm headed towards western Wyoming will still bring copious amounts of precipitation with it. However, temperatures with this Pacific air mass will not cool off as much as originally thought. Therefore, measurable snowfall below 10000 feet will hold off until Friday morning. New snow amounts will be reevaluated for that period at a later time. WYZ012-014-015-210415- /O.CAN.KRIW.WS.W.0018.000000T0000Z-170922T1800Z/ Teton and Gros Ventre Mountains-Wind River Mountains West- Wind River Mountains East- 914 PM MDT Wed Sep 20 2017 ...WINTER STORM WARNING IS CANCELLED... The National Weather Service in Riverton has cancelled the Winter Storm Warning. .The strong Pacific storm headed towards western Wyoming will still bring copious amounts of precipitation with it. However, temperatures with this Pacific air mass will not cool off as much as originally thought. Therefore, measurable snowfall below 10000 feet will hold off until Friday morning. New snow amounts will be reevaluated for that period at a later time. $$ WYZ001-002-024-210415- /O.CAN.KRIW.WW.Y.0032.000000T0000Z-170922T1800Z/ Yellowstone National Park-Absaroka Mountains- Salt River and Wyoming Ranges- Including the cities of Lake, Mammoth, and Old Faithful 914 PM MDT Wed Sep 20 2017 ...WINTER WEATHER ADVISORY IS CANCELLED... The National Weather Service in Riverton has cancelled the Winter Weather Advisory. .The strong Pacific storm headed towards western Wyoming will still bring copious amounts of precipitation with it. However, temperatures with this Pacific air mass will not cool off as much as originally thought. Therefore, measurable snowfall below 10000 feet associated with this weather system will hold off until Friday. New snow amounts will be reevaluated for that period at a later time. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this winter storm warning went out at Sep 19, 11:20 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 19, 11:20 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1120 PM MDT Tue Sep 19 2017 .SHORT TERM...(This evening through Friday) Issued at 206 PM MDT Tue Sep 19 2017 Unstable wly flow in the nw is leading to building convective snow showers in the nw with even a few lightning strikes nearby. This will likely lead to a period of heavier snow showers in the nw into early this evening. Will keep the advisories going to cover a quick shot of 1 to 4 inches in some areas. Strong jet and low level flow will likely produce a period of strong wind in the Lander and Cody Foothills into this evening. The next rather complex storm will be developing over the Great Basin later Wednesday into Wednesday night. The first part of this is system over the sern Gulf of Alaska which helps to soften up the flow (dig a trough) over the Great Basin Wednesday night and Thursday while another system rotates westward from B.C., then off the PacNW coast and then into our developing mean trough later Thursday into Thursday night. Even more energy looks like it will drop swd into this developing mean trough Thursday night. With the sharp upstream ridge forecast to develop and the mean longwave trough holding through the weekend, this system will be slow to move. For the short term, it adds up to a significant weather make from Wednesday night onward. The first one will likely impact the far west Wednesday night with a good shot of snow above 8500 to 9000 feet initially but then lowering to at or near the valley floor by sunrise Thursday. quick shot of 6 to 12 inches of snow could impact the Tetons swd to the Salt and Wyoming range Wednesday night into about 15z Thursday with 1 to 3 inches in the valleys. The Wind Rivers will also begin to get into the action after about 03z Thursday. I think the far west will see a break (lightening) of pcpn on Thursday but the Wind Rivers may continue to see significant snow above 8500 feet or so. South Pass looks like mostly rain Wednesday night and Thursday but Togwotee and the higher elevations of the north half especially look rather snowy. Trough dynamics increase late Thursday into Thursday night with colder temperatures working in and increasing jet streak support (even possible dual jet structure for the nwrn areas). Cold front that works south Thursday will continue to usher in colder air with rain quite possibly changing to snow in the Cody Foothills late Thursday night/early Friday. The NAM even has a cold air damming signature in the Lander Foothills. The bullseye area for pcpn seems to be the Wind Rivers, Absarokas and nearby foothills for this Thursday night and Friday period. More pcpn will occur elsewhere in the Friday night and beyond period. More on that below. Will be issuing a winter storm watch for the Wind Rivers from 03z Thursday through Friday 18z. Other advisories will likely be needed for the other mountain ranges with time. The Absarokas may also need an eventual winter storm watch for Thursday night onward. Busy short term! .LONG TERM...(Friday night through Tuesday) Issued at 206 PM MDT Tue Sep 19 2017 Large, longwave trough will be very slow to move over the weekend and into the first part of next week. Earlier ECMWF runs had this trough lingering into Monday, while the GFS was more progressive in moving it east. However, the latest GFS has trended notably slower. Jet axis and favorable dynamics will shift into central and eastern sections of Wyoming on Saturday. Precipitation will decrease west of the Continental Divide Friday night as energy lifts east and north. Scattered to likely precipitation chances will remain along and east of the Divide Saturday. Temperatures cool enough by early Saturday that some basins around 5,000 feet plus or minus 500 feet could see very light snow accumulations. Extensive cloud cover and ongoing precipitation Saturday will keep temperatures in the 40s for most locales, some 20-30F degrees below normal. Certainly the unseasonably cold air will lead to additional mountain snow accumulations through at least Saturday night and likely through Sunday. While less organized Sunday, precipitation will continue east of the Divide with similar conditions anticipated. The bulk of the moisture and energy shifts more to our east on Monday with some drying from the northwest especially later Monday. Low temperatures Sunday night and again Monday night will need to be monitored as any clearing could generate widespread sub-freezing temperatures. Conditions remain cool Tuesday, although warmer than previous days. Precipitation chances will be less, but if the GFS solution becomes reality there would be a need for increased precipitation chances Tuesday, especially across the south. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1117 PM MDT Tue Sep 19 2017 East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Routes Conditions will be VFR through the forecast period over the lower elevations. Areas of mvfr ceilings and visibility in snow showers will occur until 12z over the Absaroka, Wind River and Bighorn Mountains with clearing after 12z Gusty west to southwest wind 15- 30kts will develop between 15Z-18Z/Wed. Wind shear could be 45-50kts within the lowest 2K feet AGL over and near the east slopes of the mountains. West of the Divide...KBPI/KJAC/KPNA/KRKS Routes Conditions will be VFR through the forecast period over the lower elevations. Areas of mvfr to ifr ceilings and visibility in snow showers will occur until 12z over the Mountains with clearing after 12z Gusty west to southwest wind 15-30kts will develop between 15Z- 18Z/Wed. Wind shear could be 40-45kts within the lowest 2K feet AGL over and near the mountains. && .FIRE WEATHER... Issued AT 206 PM MDT Tue Sep 19 2017 Fuels at critical levels for most of the low elevation forecast zones east of the Divide and across southern Wyoming. (Please see the Fire Weather Forecast product for more information). The first of several storms is winding down west of the divide with just scattered areas of mainly higher elevation snow into tonight and Wednesday before the next major storm bears down on the region. Many areas will remain windy into this evening with this system passing through. Gusty to strong winds will continue on Wednesday in many areas. Min rhs' will drop into the 20s east of the divide but the west will remain moist with min rh's from the 30s in the southwest to 50s and 60s most other areas. The next storm will bring significant precipitation into the west Wednesday night through Friday with snow levels lowering to the valley floor in most areas west of the divide. Even east of the divide snow levels will drop into the foothills late Thursday night and Friday morning. It will remain unsettled through at least this weekend and possibly into early next week before any significant drying and warming returns. && .RIW WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Wednesday evening through Friday morning for WYZ014-015. && SHORT TERM...Skrbac LONG TERM...Jones AVIATION...Baker FIRE WEATHER...Skrbac
Hazardous weather outlook, Sep 19, 2:12 PM MDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 212 PM MDT Tue Sep 19 2017 WYZ001>020-022>030-201200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 212 PM MDT Tue Sep 19 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT TUESDAY FOR THE NORTHERN AND WESTERN MOUNTAINS... ...WINTER STORM WATCH FOR THE WIND RIVER MOUNTAINS WEDNESDAY NIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight A cold wet pacific low pressure trough will bring snowfall to the western and northern mountains of wyoming through this evening. An isolated afternoon thunderstorm is not out of the question. The heavier snowfall is expected above 8500 feet where 4 to 10 inches of snow can be expected through 9 pm mdt this evening. Snowfall from 7500 to 8500 feet is expected to be from 2 to 5 inches. Additionally, west to southwest winds of 20 to 30 mph with gusts to 45 mph will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday...Unsettled with a good chance of some mountain snowfall at times with possible snow down to the valley and basin floor out west. Windy to very windy across most of the forecast area with gusts as high as 45 mph over the lower elevations...55 or more mph across the higher ridges and passes in the central and northern mountains. Thursday through Friday...Significant mountain snowfall possible over the western mountains. Rain may change to snow in the Cody Foothills early Friday. Friday night through Sunday night...Widespread mountain snowfall and valley rain at times especially along and east of the Divide. Snow could lower to valley floors at a few locations east of the Divide. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts. Thank you! Team Riverton
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 12:52 AM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 20 hr |
Nearby
Winter Storm Warnings in Wyoming, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.